# SDR 03003621

- Difficulty date: January 3, 2003
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N621BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7186
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Part number: 64643
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, EMERGENCY TRACK LIGHTING WAS FOUND INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED NR 2 EMERGENCY TRACK LIGHTING ELECTRICAL CABLE.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RELEASED FOR SERVICE
